# SDR REXA2015092500900

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 4,620 hours, 3,152 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN YOU PULL OUT CAPTAINS OXYGEN MASK IT LEAKS 02, WHEN MASK IS NOT ON LEAK STOPS.  WHEN YOU PUSH IN TEST BUTTON, STARTS AGAIN IF YOU RELEASE IT.  R & R CAPTAINS OXYGEN MASK IAW AMM 35-11-12.  ALL CHECKED GOOD.
